Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

DaveN

Members
  • Content count

    964
  • Joined

  • Last visited

  • Days Won

    21

Everything posted by DaveN

  1. PROTEIN WITH RYTARY

    SmallOwnGuy, I’ve been taking Rytary for several years now. My dosing times are 6:00, 10:30, 3:00, 9:00. As you can see my times are scheduled in a way to not interfere with my meals. The only times I notice when the Rytary is ineffective is when I’m constipated. Let me know if you need anything else. Dave
  2. My input on this subject is going to be rather blunt. If you are unsure about driving in the snow whether you have or do not have PD, do us a favor and stay home. It’s hard enough navigating my daily commute with the drivers who do not know the rules of the road. An unsure driver is a danger to everyone and should refrain from operating a motor vehicle. Dave
  3. What drugs? supplements like inisine?

    Hiker, I've never heard that Azilect causes drowsiness. Lack of sleep will cause it. Azilect can be used as a starter drug and may or may not help with your symptoms. Most tolerate the drug without any side effects. There are exceptions and I'm sure they will add their two cents in. Dave
  4. Evening restlessness

    Gardener, Usually, it shows up in my right hand. My hand will have a mind of its own. It’ll open and close and basically move on its own. It’s sorta of like having restless leg syndrome in my hand. The other day it hit me while driving on a road trip where it primarily was in my shoulders. It’s mostly annoying when it happens. My doctor witnessed it first hand and said it was wearing off dyskinesia. That type of dyskinesia is not common, so yay I’m special. Dave
  5. This & that!

    How are you doing is usually a rhetorical question. Nobody really wants to hear the real answer to the question.
  6. Evening restlessness

    Gardener, I occasionally have this problem here and there. For me it’s associated with wearing off. I take Rytary and when I’m low on dopamine, I experience wearing off dyskinesia. You should touch base with your doctor to see what he thinks. Dave
  7. CWBuddah, Sorry to be blunt but there currently is no cure for Parkinson’s. It progresses slowly in each person at different rates. It normally takes many years before you become disabled from the disease. The only thing known to slow the progression is a vigorous exercise program. The best option to combat the symptoms is to take the prescriptions your doctor gives you when your symptoms begin to disrupt your life. It’s extremely difficult to manage with natural ingredients. Dave
  8. Parkinson's patient abusing opioids?

    If your mother s in pain, your not going to be able to take her pain meds away. Jus because she’s asking them does not mean she is abusing them. The doctors are not going to over prescribe pain meds. All of the doctors can see what she is taking without talking to each other. Based on the current war on opioids, her doctors are going to be very stingy in prescribing them. My suggestion would be to talk to her about your concerns. If she wants to share, great, otherwise leave it be. Dave
  9. New guy here - a journey I'd like to avoid

    S, Sent you a PM in regards to your last post. Dave
  10. Levodopa not really working

    Mical, You need to talk to his doctor. He may need to increase his C/L dose. Tremor is the hardest thing to capture. Dave
  11. Internal Tremors

    I doubt you’re here to really help. Your link is just one abstraction from selling a product. Everyone here is already doing a vigorous excercise program and frankly I don’t see the ladies taking testosterone. Give it a rest. Dave
  12. What caused your Doc to suggest DBS?

    So you say, where’s your stats to say otherwise?
  13. What caused your Doc to suggest DBS?

    Not true. I recently had my spinal cord stimulator replaced, upgraded. The only reason my doctor did a general was because we switched manufactures and there was a chance that the leads would need to be replaced. Next it’ll be done under a local. Replacing the battery is a simple procedure. He usually does battery replacements with a local if they’re not replacing the leads. Dave
  14. What caused your Doc to suggest DBS?

    Stump, You need to pay closer attention to what Mireille said. Her battery (IPG) was replaced under local anesthesia. Dave
  15. URSODIOL - A Potential New Drug for PD

    Fred, Rytary is not the same as Sinemet CR. It is a different formulary. You’ve made that association before and felt it is necessary to correct you on that. Rytary was designed to avoid the ups and downs that occur with Sinemet IR and CR. Rytary is not for everyone as the dose is difficult to regulate because of its time release capabilities. Dave
  16. URSODIOL - A Potential New Drug for PD

    Good morning Fred. Did you test to see if your beloved Ursodiol is causing this undocumented side effect with Sinemet? It should be a pretty simple test to find out. Take your original Sinemet, wait till the neuropathy returns, then stop the Ursodiol. Neuropathy sucks and the last thing you would want is for it to become permanent. I can attest to the fact that it’s no picnic living with it on a daily basis. One final note, have you tried Rytary? Dave
  17. My wife and I completed a 10 day cruise to New England and Canada last month, approx. 3 weeks ago. I adapted fairly well to the gentle rocking of the ship. Since returning home, I've been experiencing extreme vertigo like symptoms. It feels like I'm still on the ship but in really rough waters which we did not experience at all while on the ship. Has any of your patients experienced symptoms like this following a cruise? Any help in resolving this problem will be greatly appreciated. Thanks. Dave Diagnosed with Parkinson's 6/2014 Medications: Azilect 1mg, Rytary36.25/145mg 2@6:00, 2@10:30, 2@15:00, 2@9:00, 1@bedtime
  18. PD Back Skin Pain?

    Sounds like neuropathy to me. Get an appointment with a spine specialist if you are really concerned. Dave
  19. Can I get your opinion

    Zach, You probably have low potassium which would cause the fasciculations. There are a lot of conditions that can cause a tremor. Parkinson's at your age is really really really rare. So in my humble opinion as someone with Parkinson's, I don't think its a possibility. Dave
  20. Can I get your opinion

    Zach, Parkinson's develops over a much longer period than 5 weeks. We're not doctors here but your symptoms are not consistent with Parkinson's. It sounds like you have some kind of issue going on and you should talk with your parents and make an appointment with your family physician. Dave
  21. Approved for DBS

    Kevin, if you’re not comfortable I would postpone the surgery. Dave
  22. Not Diagnosed, However Need Advise

    Doubleup, Congratulations on not being diagnosed with Parkinson's. I'm sure that must be a load off your mind. You still have some waiting to do to see if your symptoms will clear up on their own. Try not to focus on everything and remember to excercise. Dave
  23. Handwriting changes

    Super, You should get a second opinion. Just my two cents. Georgetown has a really good Movement Disorder Clinic. Dave
  24. Handwriting changes

    That is one of my first symptoms to appear when I start to go OFF. Dave
  25. Interesting cannabis study

    You can not get rid of Parkinson's disease. It is an incurable neurological degenerative disease of the brain. The only thing known to slow down the disease is exercise. Dave
×